# SDR HNAA2024091200784

- Difficulty date: August 1, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2015 GOUGE ON EXTERNAL SKIN AT FR68 BTW STR15-16L.  REPAIRED IAW EO1-53-24-0520
